• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



WW and Alli (orlistat)

missg

Full Member
S: 12st6lb C: 12st4lb G: 9st12lb BMI: 29.5 Loss: 0st2lb(1.15%)
#1
Evening everyone,

I have just ordered a months supply of Alli, the new over the counter version of Xenical (orlistat).

I am just wondering if anyone has tried using either alli or xenical with the WW plan???

I know that if you eat too much fat there can be some rather nasty side effects.
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
I used it for months and it didnt work at all. Primarily because I was following WW to the letter and therefore my diet was low fat and there was nothing for it to work with.

If youre wanting help staying on the plan, the threat of side effects will definitely keep you on the straight and narrow. But youll find any weight loss you do have will be from eating sensibly.
 

missg

Full Member
S: 12st6lb C: 12st4lb G: 9st12lb BMI: 29.5 Loss: 0st2lb(1.15%)
#3
cheers, will give it a go for a month see if anything happens, but i think you may be right, the threat of side effects may be just what i need to keep me on the straight and narrow!!!
 

Madferret

Mad as a Hatter
S: 12st10lb C: 12st10lb G: 10st0lb BMI: 27.9 Loss: 0st0lb(0%)
#4
Hiya - I'm interested to see how you are getting on the Orlistat...

Tracy
 

sona1980

Gold Member
S: 15st5.2lb C: 14st13.4lb G: 10st3.3lb BMI: 38.3 Loss: 0st5.8lb(2.7%)
#5
Hi,

I took these for a month and it made no diff to me... for 1st two weeks i was eating too few points on WW so way too few fat grams for pills to work and was constipated (tmi). 2dn 2 weeks i upped my points to 22 (full amount) and upped my calories and fat intake as advised to make the pills "work". I lost 3lbs , 2 of which are back! so the pills all in all did nothing!

Like sandy said its the sensible eating that helps and exercise. The side effects if you get them are not v nice. apparently if u eat too much fat ... u leak it out ur body! eeww I never had that problem as i wasnt eating too much fat! and then my tablets ran out!
 


Similar threads



Top